# SDR SWAA2022032275549

- Difficulty date: October 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICALSTAB.INTERNALSIDE. STA 1016; LATTERAL EXPANTION JOINT ANGLE IS CRACKED IN RADIUS 3' O/B OF STR 2R; 8' ABOVE FUSELAGE SKIN / REMOVED AND REPLACED VERTICAL LATERAL EXPANSION JOINT ANGLE STA 1016 IAW SRM 51-40-02-0G-0 AND BOEING DWG 176A 3101 REV-.
